Alert archive / Wisconsin / Tornado Warnings in 2010

Tornado Warning 42, NWS Milwaukee, WI

October 26, 2010Racine County, Wisconsin

NWS Milwaukee, WI issued this tornado warning at Oct 26, 2010, 7:58 AM CDT for Racine County, Wisconsin. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 26, 2010, 7:58 AM CDT (12:58 UTC)
Expired
Oct 26, 2010, 8:15 AM CDT
In force
17 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon

County Racine County, WI

The radar

The Milwaukee radar (KMKX), 65 km from the middle of the area, began a volume at 13:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 26, 3:28 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 1.0 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2010-10-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 64 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2010-10-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 389 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
64 J/kg
Mixed-layer CIN
-167 J/kg
Mixed-layer LCL
670 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
389 m²/s²
0-3 km storm-relative helicity
414 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

118 
WFUS53 KMKX 261258
TORMKX
WIC101-261315-
/O.NEW.KMKX.TO.W.0042.101026T1258Z-101026T1315Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
758 AM CDT TUE OCT 26 2010

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN RACINE COUNTY IN SOUTHEAST WISCONSIN...

* UNTIL 815 AM CDT

* AT 756 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED NEAR RACINE BATTEN AIRPORT...OR NEAR DOWNTOWN
  RACINE...AND MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WIND POINT AND NORTH BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A
BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE.
AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO
THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING
DEBRIS.

&&

LAT...LON 4276 8776 4272 8781 4275 8786 4284 8782
      4282 8780 4281 8780 4278 8775 4277 8775
TIME...MOT...LOC 1258Z 213DEG 40KT 4276 8781

$$
1 follow-up statement
465 
WWUS53 KMKX 261308
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
808 AM CDT TUE OCT 26 2010

WIC101-261317-
/O.EXP.KMKX.TO.W.0042.000000T0000Z-101026T1315Z/
RACINE WI-
808 AM CDT TUE OCT 26 2010

...THE TORNADO WARNING FOR NORTHEASTERN RACINE COUNTY WILL EXPIRE AT
815 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA AND OUT OVER LAKE MICHIGAN.  

IT APPEARS THAT A TORNADO TOUCHED DOWN BRIEFLY FROM JUST NORTH OF 
THE KENOSHA AIRPORT TO AROUND STURTEVANT IN RACINE COUNTY FROM ABOUT 
746 TO 751 AM.  

LAT...LON 4276 8776 4272 8781 4275 8786 4284 8782
      4282 8780 4281 8780 4278 8775 4277 8775
TIME...MOT...LOC 1307Z 213DEG 40KT 4284 8773

$$

CRAVEN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this tornado warning went out at Oct 26, 4:46 AM CDT, 3 hours 12 minutes earlier.

Area forecast discussion, Oct 26, 4:46 AM CDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
446 AM CDT TUE OCT 26 2010

UPDATED TO ADD FIRST TWO PERIODS AND AVIATION/MARINE.

TODAY AND TONIGHT...FORECAST CONFIDENCE...MEDIUM

SEVERE CONVECTION EARLY...AND HIGH WINDS AFTER ARE STILL THE MAIN
CONCERNS THIS MORNING. CONVECTION HAS BEEN HAMPERED BY LACK OF
INSTABILITY WITH LAPSE RATES LESS THAN 6C. HOWEVER STILL EXPECTING
AN INTENSIFICATION OF STORMS WITH INCREASING OMEGA ASSOCIATED WITH
VORTICITY MAX NOW ROUNDING BASE OF 500 MB TROF. SPC HAS ISSUED A NEW
TORNADO WATCH FOR EASTERN CWA UNTIL 16Z...WHICH TIMES WELL WITH
PROGRESS OF COLD FRONT...WITH THE SEVERE CHANCES HIGHEST AHEAD OF
THE FRONT.

ALSO SEEING WIND GUSTS INCREASE AS STRONGEST SOUTHERLY 850-925 MB
WINDS MOVE INTO AREA. WILL SEE A SLIGHT REDUCTION WITH SURFACE
TROUGH/FRONT...THEN A RAPID INCREASE POST-FRONTAL AS 50 KNOT WINDS
LOWER TO WITHIN 2K FT. UNIDIRECTIONAL FLOW WILL AID IN MIXING
MOMENTUM DOWN TO SURFACE...WITH PEAK WIND GUSTS POST-FRONTAL IN THE
45 TO 60 MPH RANGE.

TURBULENT MIXING WILL OFFSET NOCTURNAL STABILIZATION...KEEPING WIND
GUSTS UP AROUND 45 MPH.

HIGH TEMPERATURES TODAY ARE OCCURRING NOW INTO THE EARLY DAYLIGHT
HOURS WITH OVERNIGHT WARM ADVECTION ON GUSTY SOUTH WINDS AHEAD OF
COLD FRONT THAT WILL REACH WESTERN CWA BY 12Z...AND CLEAR THE EAST
AROUND 16Z. DRY PUNCH UNDER DEEP LOW AND SUBSIDENCE BEHIND VORT MAX
WILL TREND SHOWERS OFF FROM SOUTH TO NORTH THIS AFTERNOON...WITH
MOSTLY CLOUDY BUT DRY CONDITIONS TONIGHT.

WEDNESDAY- CONFIDENCE...MEDIUM
INTENSE 965 MILLIBAR LOW NORTH OF THE MINNESOTA ARROWHEAD PROGGD TO
EVER SO SLOWLY FILL DURING THE DAY. STRONG PRESSURE GRADIENT REMAINS
ACROSS THE AREA WITH 50-60 KNOTS AT 850 MILLIBARS AND 40-50 KNOTS AT
925 MILLIBARS. MIXING IS LIMITED EARLY THOUGH GFS/NAM SOUNDINGS SHOW
MIXING INCREASES RAPIDLY TO 800 MILLIBARS. CERTAINLY PLAN ON LEAVING
HIGH WIND WARNING INTACT. UPPER FLOW IS STRONGLY CYCLONIC WITH
EMBEDDED VORT MAXIMA. GFS IS MOST AGGRESSIVE WITH THE LIGHT QPF
WRAPPING INTO THE CWA. NAM/ECMWF AND HPC KEEP THE QPF TO THE NORTH.
GFS HAS QUESTIONABLE VERTICAL MOTION FIELDS BUT EVEN NAM HAS SOME
VV. WILL STICK WITH THE POPS IN THE NORTH AND WESTERN SECTIONS OF
CWA...ESPECIALLY GIVEN THE CONSISTENT SIGNAL FOR THE BETTER LOWER
LEVEL RH TO WRAP INTO THESE LOCALES.

THURSDAY- CONFIDENCE...MEDIUM
THE STILL STRONG LOW CONTINUES TO HEAD OFF TO THE NORTHEAST IN
CANADA. DECENT GRADIENT LINGERING ACROSS THE AREA BETWEEN THE THE
LOW AND HIGH PRESSURE RIDGE EXTENDING NORTH THROUGH THE PLAINS.
POTENTIAL FOR A WIND ADVISORY WITH 30-35 KNOTS AT 925 MILLIBARS
SUGGESTS SOME POTENTIAL TO REACH SUSTAINED CRITERIA.

FRIDAY- CONFIDENCE...MEDIUM
A BROADLY ANTICYCLONIC UPPER FLOW. FINALLY A MORE RELAXED WIND
REGIME TAKES HOLD AS THE CENTER OF THE HIGH SHIFTS TO OUR SOUTH. THE
RIDGE AXIS EXTENDS INTO THE CWA WITH THE MAIN LOW HAVING SHIFTED
WELL TO THE NORTH IN CANADA.

SATURDAY AND BEYOND- CONFIDENCE...LOW
MODELS ALL AGREE ON A DRY SATURDAY BUT VARY SYNOPTICALLY WITH THE
PATTERN. GFS/CANADIAN STAY DRY THOUGH SUNDAY WHILE ECMWF SHOWS A
MORE ROBUST RAIN MAKER LATER SUNDAY/SUNDAY NIGHT. CONSENSUS RETURNS
FOR MONDAY SHOWING DRY CONDITIONS WITH A SPRAWLING HIGH PRESSURE
RIDGE.

&&

.AVIATION...OBVIOUSLY THE STRONG GUSTY WINDS ARE THE MAIN
CONCERN...AND WITH SLOW MOVEMENT OF DEEPENING SURFACE LOW KEEPING
20-30KT SUSTAINED...AND GUSTS OF 40-50KTS IN THE FORECAST FOR THE
DAYTIME PERIOD...WITH ONLY A SLIGHT EASING OVERNIGHT. EXPECT
SOUTHEAST TO SOUTH WINDS TO VEER SOUTHWEST BEHIND THE FRONT THAT
REACHES KMSN BETWEEN 13Z AND 14Z....AND THE LAKE AROUND 16Z. MVFR
CONDITIONS WITH IFR IN THUNDERSTORMS THIS MORNING...BECOMING VFR
LATER THIS AFTERNOON...WITH PCPN TRAILING OFF FROM SOUTH TO NORTH AS
DRY AIR PUNCHES IN OVER REGION.

&&

.MARINE...SOUTH TO SOUTHEAST GALES WILL INCREASE WITH GUSTS TO ABOUT 40 KNOTS
BEFORE SHIFTING TO SOUTHWEST AND GUSTING TO NEAR 50 KNOTS BEHIND THE
COLD FRONT. A GALE WARNING IS IN EFFECT UNTIL 9 AM...WITH A STORM
WARNING IN EFFECT FROM 9 AM THROUGH THE DY WEDNESDAY. THERE WILL BE
SOMEWHAT OF A LULL TONIGHT...THOUGH GUSTS SHOULD REMAIN NEAR TO
ABOVE GALE LEVELS.

THE WEST TO SOUTHWEST WINDS WILL PICK UP AGAIN ON WEDNESDAY. GFS
SHOWS WINDS OF 60 KNOTS AT 3000 FEET AND 68 KNOTS AT 5000 FEET ARE
AVAILABLE TO MIX DOWN TO THE SURFACE...WITH GUSTS AGAIN OF 50
KNOTS AND PERHAPS 55 KNOTS TOWARD OPEN WATER.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...HIGH WIND WARNING UNTIL 7 PM CDT WEDNESDAY FOR WIZ046-047-051-
     052-056>060-062>072.

LM...STORM WARNING FROM 9 AM THIS MORNING TO 7 PM CDT WEDNESDAY FOR
     LMZ643>646.

     GALE WARNING UNTIL 9 AM CDT THIS MORNING FOR LMZ643>646.

&&

SHORT/LONG TERM...COLLAR
AVIATION/MARINE...09/REM
Hazardous weather outlook, Oct 26, 4:19 AM CDT, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
419 AM CDT TUE OCT 26 2010

WIZ046-047-051-052-056>060-062>072-270930-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
419 AM CDT TUE OCT 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS AHEAD OF A STRONG COLD FRONT SWEEPING ACROSS
SOUTHERN WISCONSIN THIS MORNING. DAMAGING WINDS COULD ACCOMPANY SOME
OF THESE SHOWERS AND THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

AN INTENSE LOW PRESSURE SYSTEM IS FORECAST TO MOVE FROM CENTRAL
MINNESOTA...INTO THE ARROWHEAD OF MINNESOTA TODAY AND THEN PUSH
ACROSS LAKE SUPERIOR ON WEDNESDAY. GUSTY SOUTH WINDS WILL TURN TO
THE SOUTHWEST BEHIND THE FRONT TODAY...AND THEN WEST ON WEDNESDAY. THE
POTENTIAL IS RATHER HIGH FOR WIND GUSTS OF 45 TO 60 MPH DURING
THIS PERIOD.

A HIGH WIND WARNING IS IN EFFECT FOR TODAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS MORNING. WIND REPORTS WILL
ALSO BE APPRECIATED ON TODAY AND WEDNESDAY.

LMZ643>646-270930-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
419 AM CDT TUE OCT 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WITH DAMAGING WINDS ARE POSSIBLE THIS MORNING AHEAD
OF A STRONG COLD FRONT THAT APPROACHES LAKE MICHIGAN.

GALE FORCE SOUTHEAST WINDS WILL HAVE GUSTS NEAR STORM FORCE THIS
MORNING. THE GALE FORCE WINDS WILL TURN SOUTHWEST BEHIND THE
FRONT...WITH STORM FORCE GUSTS LIKELY.

A GALE WARNING IS IN EFFECT UNTIL 9 AM CDT THIS MORNING...THEN A STORM
WARNING GOES INTO EFFECT AT 9 AM CDT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE INTENSE LOW PRESSURE SYSTEM IS FORECAST TO MOVE ACROSS LAKE
SUPERIOR ON WEDNESDAY. STRONG GUSTY WEST WINDS ARE EXPECTED ON
WEDNESDAY. STORM FORCE GUSTS ARE LIKELY TODAY AND AGAIN
WEDNESDAY.

A STORM WARNING WILL BE IN EFFECT WEDNESDAY. THIS IS A DANGEROUS
AND POTENTIALLY LIFE THREATENING STORM WHICH WILL PRODUCE WIND
GUSTS IN EXCESS OF 50 KNOTS AND WAVES IN EXCESS OF 12 FEET TOWARD
OPEN WATER.

REM
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Oct 26, 7:09 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
709 AM CDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 AM     NON-TSTM WND GST SHEBOYGAN AIRPORT       43.77N 87.85W
10/26/2010  M45.00 MPH       SHEBOYGAN          WI   ASOS

            KSBM PK WIND 39 KNOTS.

0700 AM     NON-TSTM WND GST DOUSMAN                 43.01N 88.47W
10/26/2010  M45.00 MPH       WAUKESHA           WI   MESONET

            DOUSM

0700 AM     NON-TSTM WND GST 1 SW DARLINGTON         42.67N 90.13W
10/26/2010  M46.00 MPH       LAFAYETTE          WI   MESONET

            DRLNG

0700 AM     NON-TSTM WND GST FORT ATKINSON           42.93N 88.84W
10/26/2010  M55.00 MPH       JEFFERSON          WI   MESONET

            FTATK

0700 AM     NON-TSTM WND GST PALMYRA                 42.88N 88.59W
10/26/2010  M50.00 MPH       JEFFERSON          WI   MESONET

            PLMYR

&&

CRAVEN
Local storm report, Oct 26, 7:34 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
734 AM CDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 AM     NON-TSTM WND GST MADISON TRUAX AIRPORT   43.14N 89.33W
10/26/2010  M44 MPH          DANE               WI   ASOS

            KMSN PK WIND 38 KNOTS.

&&

CRAVEN
Local storm report, Oct 26, 7:40 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
740 AM CDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 AM     NON-TSTM WND GST FOND DU LAC AIRPORT     43.77N 88.49W
10/26/2010  M47 MPH          FOND DU LAC        WI   ASOS

            KFLD PK WIND 41 KNOTS.

&&

CRAVEN
Local storm report, Oct 26, 7:45 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
745 AM CDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 AM     NON-TSTM WND GST WISCONSIN DELLS AIRPORT 43.52N 89.77W
10/26/2010  M40 MPH          SAUK               WI   AWOS

            KDLL PK WIND 35 KNOTS.

&&

CRAVEN
Local storm report, Oct 26, 7:50 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
750 AM CDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     NON-TSTM WND GST OCONOMOWOC              43.11N 88.50W
10/26/2010  M45.00 MPH       WAUKESHA           WI   MESONET

            OCNMW

0730 AM     NON-TSTM WND GST SLINGER                 43.33N 88.29W
10/26/2010  M54.00 MPH       WASHINGTON         WI   MESONET

            SLNGR

0730 AM     NON-TSTM WND GST STOUGHTON               42.92N 89.22W
10/26/2010  M49.00 MPH       DANE               WI   MESONET

            STGHT

&&

CRAVEN
Local storm report, Oct 26, 7:53 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
753 AM CDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0746 AM     TSTM WND GST     KENOSHA AIRPORT         42.60N 87.93W
10/26/2010  M68 MPH          KENOSHA            WI   ASOS

            KENW PEAK GUST 59 KNOTS. SUSTAINED WIND 43 KNOTS...OR 49
            MPH.

&&

CRAVEN

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 25, 7:29 PM CDTGale WarningMKX14 hr
Oct 26, 5:49 AM CDTSevere Thunderstorm WarningMKXRock, Walworth41 min
Oct 26, 6:14 AM CDTSpecial Marine WarningMKX2 hr
Oct 26, 6:18 AM CDTSevere Thunderstorm WarningMKXDodge, Jefferson18 min
Oct 26, 7:27 AM CDTSevere Thunderstorm WarningMKXKenosha, Racine33 min
Oct 26, 8:09 AM CDTSpecial Marine WarningMKX66 min

Nearby

Tornado Warnings in Wisconsin, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.